I'm taking this medication.....I have a question.....I only have 2 doses left, Can't get a refill till monday or so......what if I miss a few doses....I know you can can get some kinda fatal rash if you increase dose too fast...if I take a couple days off and then go to my normal dose... is it bad... :-( awwww....Help!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??